# SDR IPXA2020111162268

- Difficulty date: October 26, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C FUSELAGE SKIN REPAIR DOUBLER BETWEEN STA 1002-1009 LON 40R-LON 42R GOUGE ON EDGE.  REPAIRED GOUGED FUSELAGE SKIN DOUBLER BETWEEN STA 1002-1009 LON 40R-LON 42R, IAW VT-SAA EA 011-5330-01-A8686 REV I/R AND UPS EO MD11-5330-78435-A.  (MINOR)
